# SDR UIEA2022031900205

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,820 hours, 20,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REWORKS ON FUSELAGE SKIN BETWEEN STA 1346 / STA 1351 AND STRINGERS S-24RH / S-34RH ARE CLOSE TO EXTERNAL DOUBLER REPAIR. NOTE: THIS EXTERNAL DOUBLER IS LOCATED ON FUSELAGE SKIN BETWEEN STA 1366 / STA 1375 AND STRINGERS S-27RH / S-29RH( PREVIOUS REWORKS WERE ANALYZED PER BOEING SR# 4-5441443705 )
